# SDR A6WA200540309

- Difficulty date: September 21, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 7,535 hours, 6,455 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DRAG ANGLE IS CRACKED 1.0 INCH IN RADIUS ABOVE POWER ASSIST CABLE SUPPORT PULLEY BRACKET.  MAINTENANCE REPAIRED PAX DOOR ANGLE IAW MDG REO.  (K)
